EconPapers    
Economics at your fingertips  
 

New Traveling Wave Solutions of the Higher Dimensional Nonlinear Partial Differential Equation by the Exp‐Function Method

Hasibun Naher, Farah Aini Abdullah and M. Ali Akbar

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We construct new analytical solutions of the (3 + 1)‐dimensional modified KdV‐Zakharov‐Kuznetsev equation by the Exp‐function method. Plentiful exact traveling wave solutions with arbitrary parameters are effectively obtained by the method. The obtained results show that the Exp‐function method is effective and straightforward mathematical tool for searching analytical solutions with arbitrary parameters of higher‐dimensional nonlinear partial differential equation.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/575387

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:575387

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:575387